# SDR AALA201712249020

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 11,653 hours, 4,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Deu
- Part number: Z043H000351A
- Part serial: 7028
- Condition: Inoperative
- Location: Zone 100
- Part time: 11,659 hours, 4,547 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CHECK SLIDE INDICATOR LIGHT ILLUMINATED 3R ON DESCENT. REPLACED DECODER/ENDCOER UNIT B (300RH6) PER AMM 23-13-47.
